MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 56F; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 56F; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery that while trying to set up the implant on the back table only two of the shells screw caps were able to be removed.The third screw cap stripped out.Two people in the sterile field attempted to remove and the correct 3.5 hex screwdriver from the g7 tray was used.Another cup was used to complete the procedure.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; d4; g3; h2; h3; h4; h6.Product was returned and evaluated.Visual examination of the returned product identified scratches to the shell anodized rim face.The apical hole plug was not returned.One screw hole plug was returned loose and undamaged, one screw was removed in the field and partially reassembled into the shell, and one screw was returned fully assembled into the shell.Assembled hole plug hex was stripped.Damage showed deformation, burrs, and gouges.Plug was unable to be removed during review for further evaluation.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 PPS LTD ACET SHELL 56F
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21242547
Report Number0001825034-2025-00201
Device Sequence Number8605544
Product Code PBI
UDI-Device Identifier00880304524248
UDI-Public(01)00880304524248(17)340703(10)J7783963
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number010000665
Device Lot NumberJ7783963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown